Tsukuba Journal of Mathematics
- Tsukuba J. Math.
- Volume 22, Number 3 (1998), 723-739.
On the structure of Takahashi manifolds
We study the topological structure of the closed orientable 3-manifolds obtained by Dehn surgeries along certain links, first considered by Takahashi in . The interest about such manifolds arises from the fact that they include well-known families of 3-manifolds, previously studied by several authors, as the Fibonacci manifolds , , , the Fractional Fibonacci manifolds , and the Sieradski manifolds , , respectively. Our main result states that the Takahashi manifolds are 2-fold coverings of the 3-sphere branched along the closures of specified 3-string braids. We also describe many of the above-mentioned manifolds as n-fold cyclic branched coverings of the 3-sphere.
Tsukuba J. Math., Volume 22, Number 3 (1998), 723-739.
First available in Project Euclid: 30 May 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ruini, Beatrice; Spaggiari, Fulvia. On the structure of Takahashi manifolds. Tsukuba J. Math. 22 (1998), no. 3, 723--739. doi:10.21099/tkbjm/1496163675. https://projecteuclid.org/euclid.tkbjm/1496163675